Skip to main content

Global Methods in the Langlands Program

Searching for OpenAIRE data...

Publications

Proceedings of the International Congress of Mathematicians 2018 (ICM 2018)

Author(s): Boyan Sirakov, Paulo Ney de Souza, Marcelo Viana
Published in: Potential automorphy of Ĝ-local systems, Issue 2018, 2018, Page(s) Vol. II, pp. 415--434
DOI: 10.1142/11060

On subquotients of the etale cohomology of Shimura varieties

Author(s): Johansson, Christian; Thorne, Jack A.
Published in: """Shimura Varieties"" in London Mathematical Society Lecture Note Series", Issue 457, 2020

$\hat{G}$-local systems on smooth projective curves are potentially automorphic

Author(s): Gebhard Böckle, Michael Harris, Chandrashekhar Khare, Jack A. Thorne
Published in: Acta Mathematica, Issue 223/1, 2019, Page(s) 1-111, ISSN 0001-5962
DOI: 10.4310/acta.2019.v223.n1.a1

On the average number of 2-Selmer elements of elliptic curves over F_q(X) with two marked points

Author(s): Jack A. Thorne
Published in: Documenta Mathematica, 2019, ISSN 1431-0635
DOI: 10.25537/dm.2019v24.1179-1223